# SDR CALA9701706

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BENT AND FASTENERS FOR INTERCOSTAL SHEARED AT LOWER VHF ANTENNA, STA 484.  A REPAIR WAS INSTALLED IAW EA 5330-01823, OPERATION 3.
